# SDR COMA9760036

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE, FLAPS STUCK AT 33 DEGREES.  REPLACED THE BRAKE AND POSITION SENSING UNITS.
